# SDR SCNA07001

- Difficulty date: January 19, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: PHHZX
- Make and model: Boeing 737-800
- Aircraft serial: 28248
- Aircraft time: 18,782 hours, 7,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE FOUND THAT BATTERY M1676 FOR THE EMERGENCY LIGHTING FAILED IT'S CAPACITY CHECK.  MAINTENANCE REPLACED THE BATTERY PACK.
